# SDR ASOA20140710094

- Difficulty date: July 10, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N17928
- Make and model: Emb EMB-145EP
- Aircraft serial: 145007
- Aircraft time: 35,005 hours, 33,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT,  THE CREW REPORTED THAT 2 SECTIONS OF AISLE PATH EMERGENCY LIGHT STRIPS WERE INOPERATIVE. MAINTENANCE R & R THE NR 4 EMERGENCY LIGHT INVERTER, OPERATIONALLY TESTED WITH NO DEFECTS.
